# SDR UPS96206013

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED BS 1342 CENTER CHANNEL IS CORRODED.  REMOVED AND REPLACED CHANNEL NR 65-22551-7 IAW BAC DWG 65-22551 AND UPS EO B727-5530-4601-B.
